Alert archive / Alabama / Freeze Warnings in 2007
Freeze Warning 5, NWS Mobile, AL
NWS Mobile, AL issued this freeze warning at Apr 7, 2007, 4:16 AM CDT for 10 counties in Alabama; 5 counties in Mississippi. It took effect at Apr 7, 2007, 10:00 PM CDT. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 7, 2007, 4:16 AM CDT (09:16 UTC)
- In effect from
- Apr 7, 2007, 10:00 PM CDT
- Expired
- Apr 8, 2007, 8:39 AM CDT
- In force
- 11 hr
- Issued by
- NWS Mobile, AL
Counties Butler County, AL, Choctaw County, AL, Clarke County, AL, Conecuh County, AL, Covington County, AL, Crenshaw County, AL, Escambia County, AL, Monroe County, AL, Washington County, AL, Wilcox County, AL, George County, MS, Greene County, MS, Perry County, MS, Stone County, MS, Wayne County, MS
The radar
The Mobile radar (KMOB), 96 km from the middle of the area, began a volume at 09:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 9.3 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1925 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 48 m²/s²
- 0-3 km storm-relative helicity
- 110 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KMOB 070916 NPWMOB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 416 AM CDT SAT APR 7 2007 ...FREEZE WARNING CANCELED FOR THIS MORNING BUT VERY COLD TEMPERATURES IN STORE FOR THE REGION SATURDAY NIGHT... .A COLD DOME OF HIGH PRESSURE WILL CONTINUE TO BUILD INTO THE REGION THROUGH TONIGHT AND BRING RECORD BREAKING COLD TEMPERATURES TO THE REGION. SUBFREEZING TEMPERATURES WILL OCCUR AT ALL AREAS NORTH OF INTERSTATE 10...AND IN PATCHES SOUTH OF INTERSTATE 10 EXCEPT FOR COASTAL AREAS. ALZ051>060-MSZ067-075-076-071715- /O.CAN.KMOB.FZ.W.0004.000000T0000Z-070407T1400Z/ /O.UPG.KMOB.FZ.A.0002.070408T0600Z-070408T1300Z/ /O.NEW.KMOB.FZ.W.0005.070408T0300Z-070408T1400Z/ CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-WAYNE-PERRY-GREENE- INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM... MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN... PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE... LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON... ANDALUSIA...OPP...WAYNESBORO...RICHTON...BEAUMONT...NEW AUGUSTA... LEAKESVILLE...MCLAIN 416 AM CDT SAT APR 7 2007 ...FREEZE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CDT SUNDAY... ...FREEZE WARNING IS CANCELLED FOR THIS MORNING... THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELED THE FREEZE WARNING FOR THIS MORNING AND ISSUED A NEW FREEZE WARNING FOR TONIGHT...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CDT SUNDAY. A VERY UNUSUAL BLAST OF COLD AIR WILL FLOW INTO THE REGION TONIGHT AND SMASH EXISTING RECORD LOW TEMPERATURES. TEMPERATURES WILL DROP BELOW FREEZING AFTER 10 PM AND REMAIN BELOW FREEZING UNTIL 9 AM SUNDAY MORNING. THESE COLD TEMPERATURES POSE A DANGER TO PEOPLE AND PETS WITHOUT ADEQUATE PROTECTION FROM THE COLD AND SENSITIVE VEGETATION. A FREEZE WARNING MEANS SUB- FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ ALZ061-062-FLZ001-003-005-MSZ078-079-071715- /O.UPG.KMOB.FZ.A.0002.070408T0600Z-070408T1300Z/ /O.NEW.KMOB.FZ.W.0005.070408T0300Z-070408T1400Z/ UPPER MOBILE-UPPER BALDWIN-INLAND ESCAMBIA-INLAND SANTA ROSA- INLAND OKALOOSA-STONE-GEORGE- INCLUDING THE CITIES OF...PRICHARD...SARALAND...BAY MINETTE... CENTURY...FLOMATON...MOLINO...JAY...CRESTVIEW...WIGGINS... LUCEDALE 416 AM CDT SAT APR 7 2007 ...FREEZE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FREEZE WARNING WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CDT SUNDAY. A VERY UNUSUAL BLAST OF COLD AIR WILL FLOW INTO THE REGION TONIGHT AND SMASH EXISTING RECORD LOW TEMPERATURES. TEMPERATURES WILL DROP BELOW FREEZING AFTER 10 PM AND REMAIN BELOW FREEZING UNTIL 9 AM SUNDAY MORNING. THESE COLD TEMPERATURES POSE A DANGER TO PEOPLE AND PETS WITHOUT ADEQUATE PROTECTION FROM THE COLD AND SENSITIVE VEGETATION. A FREEZE WARNING MEANS SUB- FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ ALZ063-064-FLZ002-004-006-071715- /O.NEW.KMOB.FZ.W.0005.070408T0300Z-070408T1400Z/ LOWER MOBILE-LOWER BALDWIN-COASTAL ESCAMBIA-COASTAL SANTA ROSA- COASTAL OKALOOSA- INCLUDING THE CITIES OF...TILLMANS CORNER...THEODORE...DAPHNE... FAIRHOPE...FOLEY...SPANISH FORT...PENSACOLA...FERRY PASS... BRENT...WEST PENSACOLA...BELLVIEW...ENSLEY...MYRTLE GROVE... PACE...MILTON...GULF BREEZE...WRIGHT...FORT WALTON BEACH... NICEVILLE...DESTIN...SEMINOLE...EGLIN AFB...VALPARAISO 416 AM CDT SAT APR 7 2007 ...FREEZE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CDT SUNDAY. A VERY UNUSUAL BLAST OF COLD AIR WILL FLOW INTO THE REGION TONIGHT AND SMASH EXISTING RECORD LOW TEMPERATURES. TEMPERATURES AWAY FROM COASTAL AREAS WILL DROP BELOW FREEZING AFTER 10 PM AND REMAIN BELOW FREEZING UNTIL 8 OR 9 AM SUNDAY MORNING. THESE COLD TEMPERATURES POSE A DANGER TO PEOPLE AND PETS WITHOUT ADEQUATE PROTECTION FROM THE COLD AND SENSITIVE VEGETATION. A FREEZE WARNING MEANS SUB- FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$
4 follow-up statements
000 WWUS74 KMOB 071622 NPWMOB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1122 AM CDT SAT APR 7 2007 .A COLD DOME OF HIGH PRESSURE WILL CONTINUE TO BUILD INTO THE REGION THROUGH TONIGHT AND BRING RECORD BREAKING COLD TEMPERATURES TO THE REGION. SUBFREEZING TEMPERATURES WILL OCCUR AT ALL AREAS NORTH OF INTERSTATE 10...AND IN PATCHES SOUTH OF INTERSTATE 10 EXCEPT FOR COASTAL AREAS. ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-080100- /O.CON.KMOB.FZ.W.0005.070408T0300Z-070408T1400Z/ CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM... MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN... PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE... LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON... ANDALUSIA...OPP...PRICHARD...SARALAND...BAY MINETTE... TILLMANS CORNER...THEODORE...DAPHNE...FAIRHOPE...FOLEY... SPANISH FORT...CENTURY...FLOMATON...MOLINO...PENSACOLA... FERRY PASS...BRENT...WEST PENSACOLA...BELLVIEW...ENSLEY... MYRTLE GROVE...JAY...PACE...MILTON...GULF BREEZE...CRESTVIEW... WRIGHT...FORT WALTON BEACH...NICEVILLE...DESTIN...SEMINOLE... EGLIN AFB...VALPARAISO...WAYNESBORO...RICHTON...BEAUMONT... NEW AUGUSTA...LEAKESVILLE...MCLAIN...WIGGINS...LUCEDALE 1122 AM CDT SAT APR 7 2007 ...FREEZE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CDT SUNDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CDT SUNDAY. A VERY UNUSUAL BLAST OF COLD AIR WILL FLOW INTO THE REGION TONIGHT AND SMASH EXISTING RECORD LOW TEMPERATURES. TEMPERATURES WILL DROP BELOW FREEZING AFTER 10 PM AND REMAIN BELOW FREEZING UNTIL 9 AM SUNDAY MORNING. THESE COLD TEMPERATURES POSE A DANGER TO PEOPLE AND PETS WITHOUT ADEQUATE PROTECTION FROM THE COLD AND TO SENSITIVE VEGETATION. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$
000 WWUS74 KMOB 080103 NPWMOB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 803 PM CDT SAT APR 7 2007 .STRONG HIGH PRESSURE FROM THE NORTHERN PROVINCES OF CANADA WILL CONTINUE TO BRING VERY COLD AND RECORD BREAKING TEMPERATURES TO THE CENTRAL GULF COAST REGION TONIGHT AND EARLY EASTER MORNING. SUBFREEZING TEMPERATURES WILL OCCUR AT ALL AREAS NORTH OF INTERSTATE 10 AND SCATTERED RURAL AREAS FURTHER SOUTH EXCEPT ALONG THE IMMEDIATE COAST. ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-080915- /O.CON.KMOB.FZ.W.0005.070408T0300Z-070408T1400Z/ CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM... MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN... PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE... LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON... ANDALUSIA...OPP...PRICHARD...SARALAND...BAY MINETTE... TILLMANS CORNER...THEODORE...DAPHNE...FAIRHOPE...FOLEY... SPANISH FORT...CENTURY...FLOMATON...MOLINO...PENSACOLA... FERRY PASS...BRENT...WEST PENSACOLA...BELLVIEW...ENSLEY... MYRTLE GROVE...JAY...PACE...MILTON...GULF BREEZE...CRESTVIEW... WRIGHT...FORT WALTON BEACH...NICEVILLE...DESTIN...SEMINOLE... EGLIN AFB...VALPARAISO...WAYNESBORO...RICHTON...BEAUMONT... NEW AUGUSTA...LEAKESVILLE...MCLAIN...WIGGINS...LUCEDALE 803 PM CDT SAT APR 7 2007 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT SUNDAY... A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT SUNDAY. VERY UNSEASONABLE LIKE CONDITIONS ACROSS THE DEEP SOUTH WILL LIKELY USHER IN RECORD LOW TEMPERATURES FOR MUCH OF THE CENTRAL GULF COAST REGION LATE TONIGHT AND EARLY EASTER MORNING. AS A RESULT TEMPERATURES WILL BEGIN TO DROP BELOW FREEZING AFTER 10 PM FOR MOST INLAND AREAS WELL NORTH OF INTERSTATE 10 AND REMAINING AREAS FURTHER SOUTH... MOSTLY NORTH OF INTERSTATE 10...AFTER MIDNIGHT TONIGHT. TEMPERATURES WILL REMAIN BELOW FREEZING IN THESE AREAS THROUGH 900 AM EASTER MORNING. FREEZING TEMPERATURES CAN POSE DANGER TO PEOPLE AND PETS WITHOUT ADEQUATE PROTECTION FROM THE COLD. SENSITIVE VEGETATION SHOULD ALSO BE PROTECTED THROUGH SUNDAY MORNING. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR LIKELY. $$
000 WWUS74 KMOB 080904 NPWMOB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 404 AM CDT SUN APR 8 2007 ...FREEZE WARNING CANCELED FOR SOUTHEAST MISSISSIPPI...EXTREME SOUTHWEST ALABAMA AND MUCH OF THE NORTHWEST FLORIDA PANHANDLE... ...FREEZE WARNING CONTINUES FOR SOUTH CENTRAL ALABAMA AND REMAINDER OF SOUTHWEST ALABAMA...AND INTERIOR OKALOOSA COUNTY IN THE NORTHWEST FLORIDA PANHANDLE... .COLD HIGH PRESSURE BUILDS INTO THE REGION TODAY BUT CLOUD COVER HAS PREVENTED TEMPERATURES FROM FALLING TO FREEZING ACROSS SOUTHEAST MISSISSIPPI...EXTREME SOUTHWEST ALABAMA AND MUCH OF THE NORTHWEST FLORIDA PANHANDLE. ALZ052-061>064-FLZ001>004-006-MSZ067-075-076-078-079-081015- /O.CAN.KMOB.FZ.W.0005.000000T0000Z-070408T1400Z/ WASHINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-LOWER BALDWIN- INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-COASTAL OKALOOSA-WAYNE-PERRY-GREENE-STONE- GEORGE- INCLUDING THE CITIES OF...CHATOM...MILLRY...PRICHARD...SARALAND... BAY MINETTE...TILLMANS CORNER...THEODORE...DAPHNE...FAIRHOPE... FOLEY...SPANISH FORT...CENTURY...FLOMATON...MOLINO...PENSACOLA... FERRY PASS...BRENT...WEST PENSACOLA...BELLVIEW...ENSLEY... MYRTLE GROVE...JAY...PACE...MILTON...GULF BREEZE...WRIGHT... FORT WALTON BEACH...NICEVILLE...DESTIN...SEMINOLE...EGLIN AFB... VALPARAISO...WAYNESBORO...RICHTON...BEAUMONT...NEW AUGUSTA... LEAKESVILLE...MCLAIN...WIGGINS...LUCEDALE 404 AM CDT SUN APR 8 2007 ...FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELED THE FREEZE WARNING. ABUNDANT CLOUDS HAVE PREVENTED TEMPERATURES FROM FALLING TO FREEZING ACROSS SOUTHEAST MISSISSIPPI...EXTREME SOUTHWEST ALABAMA AND MUCH OF THE NORTHWEST FLORIDA PANHANDLE...THUS THE FREEZE WARNING HAS BEEN CANCELED. $$ ALZ051-053>060-FLZ005-081400- /O.CON.KMOB.FZ.W.0005.000000T0000Z-070408T1400Z/ CHOCTAW-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-ESCAMBIA- COVINGTON-INLAND OKALOOSA- INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...JACKSON... THOMASVILLE...GROVE HILL...CAMDEN...PINE HILL...HOMEWOOD... MONROEVILLE...EVERGREEN...GREENVILLE...LUVERNE...BRANTLEY... ATMORE...BREWTON...EAST BREWTON...ANDALUSIA...OPP...CRESTVIEW 404 AM CDT SUN APR 8 2007 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING. CLOUDS ADVANCING INTO THE REGION HAVE KEPT TEMPERATURES FROM FALLING DURING THE OVERNIGHT HOURS. TEMPERATURES WILL DROP TO AROUND FREEZING IN PATCHES ACROSS SOUTH CENTRAL ALABAMA AND A PORTION OF SOUTHWEST ALABAMA...AND INTERIOR OKALOOSA COUNTY IN THE NORTHWEST FLORIDA PANHANDLE. FREEZING TEMPERATURES CAN POSE DANGER TO PEOPLE AND PETS WITHOUT ADEQUATE PROTECTION FROM THE COLD. SENSITIVE VEGETATION SHOULD ALSO BE PROTECTED THROUGH SUNDAY MORNING. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR LIKELY. $$
000 WWUS74 KMOB 081339 NPWMOB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 839 AM CDT SUN APR 8 2007 ...FREEZE WARNING CANCELLED FOR THE REMAINDER OF SOUTHWEST ALABAMA AND THE WESTERN FLORIDA PANHANDLE... ALZ051-053>060-FLZ005-081445- /O.CAN.KMOB.FZ.W.0005.000000T0000Z-070408T1400Z/ CHOCTAW-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-ESCAMBIA- COVINGTON-INLAND OKALOOSA- INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...JACKSON... THOMASVILLE...GROVE HILL...CAMDEN...PINE HILL...HOMEWOOD... MONROEVILLE...EVERGREEN...GREENVILLE...LUVERNE...BRANTLEY... ATMORE...BREWTON...EAST BREWTON...ANDALUSIA...OPP...CRESTVIEW 839 AM CDT SUN APR 8 2007 ...FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE FREEZE WARNING. TEMPERATURES HAVE WARMED ABOVE FREEZING ACROSS THE ENTIRE AREA...THUS THE FREEZE WARNING HAS BEEN CANCELLED. $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this freeze warning went out at Apr 6, 3:27 PM CDT, 12 hours 49 minutes earlier.
Area forecast discussion, Apr 6, 3:27 PM CDT, 12 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
327 PM CDT FRI APR 6 2007
.SHORT TERM TONIGHT AND SATURDAY...SURFACE FRONT HAS SETTLED OVER
THE CENTRAL GULF THIS AFTERNOON. BROAD EASTERN U.S. UPPER LEVEL TROF
AND HIGH SURFACE PRESSURE BUILDING SOUTHEAST OUT OF THE CENTRAL
PLAINS AND INTO THE SOUTHERN STATES BRINGS ABOUT A CHILLY FORECAST IN
THE SHORT TERM. WE LOOK TO BE ON THE VERGE OF BEING VERY NEAR OR EVEN
BREAKING SOME RECORDS ON TONIGHTS MINS. THE CURRENT FORECAST
TEMPERATURES INDICATE DEPARTURES FROM CLIMATIC NORMALS OF SOME 15 TO
20 DEGREES BELOW WHAT WE EXPECT THIS TIME OF YEAR. QUITE A COLD SNAP.
WE MAINTAIN THE FREEZE WARNING FOR THE INTERIOR ZONES. PROTECTION
WILL BE NEEDED TO COLD SENSITIVE GARDEN VEGETABLES...SUCH AS TOMATOES
AND MANY OTHERS...AS IF LEFT UNPROTECTED WILL LIKELY RECEIVE DAMAGE.
ALTHOUGH NOT EXPECTED TO BE AS COLD ALONG THE COASTAL ZONES...IT
WOULD BE A GOOD IDEA TO CONSIDER PROTECTING PLANTS AS WELL. /10
.LONG TERM SUNDAY THROUGH FRIDAY...UNSEASONABLY COLD TEMPERATURES
CONTINUE EARLY IN THE MEDIUM RANGE. THE GFS STILL WANTS TO GEN UP A
WEAK WAVE OF FRONTAL LOW PRESSURE OVER THE WESTERN GULF SATURDAY
NIGHT. AS UPPER LEVEL ENERGY RIDES EASTWARD ACROSS THE GULF COAST
LATER THIS WEEKEND...THERE COULD BE SOME ISENTROPICALLY LIFTED
MOISTURE IN THE COOL SECTOR IN RELATION TO THE CENTRAL GULF FRONT.
WILL MAINTAIN A SLIGHTLY HIGHER CHANCE OF SOME LIGHT RAINS ALONG THE
SOUTHERN ZONES AND OFFSHORE ON SUNDAY. CLOUDS WILL LIKELY POSE SOME
CHALLENGES WITH REGARD TO LATE WEEKEND TEMPERATURES. THUS...SUNDAY
MORNING MINS COULD BE A FEW DEGREES HIGHER THAN THE MAV AND MAXES SLIGHTLY
COOLER THAN THE MAV EASTER DAY.
TEMPERATURES MODERATE THROUGH MIDWEEK AS HIGH PRESSURE BUILDS EAST
ACROSS OUR AREA. LATEST FORECASTS SUGGEST SOME UPDATES TO THE MEDIUM
RANGE PACKAGE WITH RESPECT TO TIMING OF NEXT EVENT CONCERNING SHOWERS
AND THUNDERSTORMS. WE BRING IN AN INCREASED RAIN CHANCE TUESDAY AND
CONTINUE THIS THROUGH WEDNESDAY AS LOW PRESSURE OVER THE PLAINS LIFTS
NORTHEAST ACROSS THE GREAT LAKES AND A TRAILING COLD FRONT SLIDES
SLOWLY EAST ACROSS THE SOUTHERN STATES. SINCE THIS EVENT IS SEVERAL DAYS
OUT...WILL NOT GET INTO ANY SPECIFICS ON SEVERE WEATHER POTENTIAL AS
THE TIMING AND STRENGTH OF THIS SYSTEM WILL LIKELY CHANGE IN LATER
FORECASTS...STAY TUNED. /10
&&
.MARINE...MODERATE OFFSHORE FLOW DURING THE DAYTIME AND STRONG FLOW
OVERNIGHT WILL LAST THROUGH SATURDAY. A SYSTEM DEVELOPING OVER THE
WESTERN GULF OF MEXICO EARLY SUNDAY WILL PASS SOUTH OF THE ALABAMA
AND WESTERN FLORIDA PANHANDLE COASTAL WATERS SUNDAY NIGHT...WITH A
STRONG OFFSHORE FLOW AGAIN EXPECTED SUNDAY NIGHT. ONSHORE FLOW
RETURNS EARLY IN THE WEEK AHEAD OF A DEVELOPING AREA OF LOW PRESSURE
THAT WILL SEND A COLD FRONT TOWARD THE AREA BY THE MIDDLE OF THE
WEEK. /13
&&
.FIRE WEATHER...THE DRY AIRMASS REMAINS IN PLACE ACROSS SOUTH ALABAMA
AND THE WESTERN FLORIDA PANHANDLE THROUGH SATURDAY. LOWEST DAYTIME RELATIVE
HUMIDITIES ARE FORECAST TO BE WITHIN CRITICAL FIRE GROWTH THRESHOLDS
THROUGH THE REMAINDER OF THE DAY AND AGAIN FOR SATURDAY. /10
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 35 56 30 55 / 00 05 10 40
PENSACOLA 39 57 34 56 / 00 05 10 40
DESTIN 42 56 38 56 / 00 05 10 40
EVERGREEN 31 53 25 56 / 00 05 05 20
WAYNESBORO 30 50 28 54 / 00 05 05 20
CAMDEN 29 52 25 56 / 00 05 05 20
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...RED FLAG WARNING UNTIL 7 PM FRIDAY FOR THE FOLLOWING ZONES:
BUTLER...CHOCTAW...CLARKE...CONECUH...COVINGTON...
CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER MOBILE...
MONROE...UPPER BALDWIN...UPPER MOBILE...WASHINGTON...AND
WILCOX.
FREEZE WARNING FROM 1 AM SATURDAY TO 9 AM SATURDAY FOR THE
FOLLOWING ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...
COVINGTON...CRENSHAW...ESCAMBIA...MONROE...WASHINGTON...AND
WILCOX.
RED FLAG WARNING FROM 11 AM SATURDAY TO 7 PM SATURDAY FOR THE
FOLLOWING ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...
COVINGTON...CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER
MOBILE...MONROE...UPPER BALDWIN...UPPER MOBILE...
WASHINGTON...AND WILCOX.
FREEZE WATCH FROM 1 AM SUNDAY TO 8 AM SUNDAY FOR THE FOLLOWING
ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...COVINGTON...
CRENSHAW...ESCAMBIA...MONROE...UPPER BALDWIN...UPPER
MOBILE...WASHINGTON...AND WILCOX.
FL...FREEZE WATCH FROM 1 AM SUNDAY TO 8 AM SUNDAY FOR THE FOLLOWING
ZONES: INLAND ESCAMBIA...INLAND OKALOOSA...AND INLAND SANTA
ROSA.
RED FLAG WARNING UNTIL 7 PM FRIDAY FOR THE FOLLOWING ZONES:
COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA ROSA...
COASTAL WALTON...INLAND ESCAMBIA...INLAND OKALOOSA...AND
INLAND SANTA ROSA.
RED FLAG WARNING FROM 11 AM SATURDAY TO 7 PM SATURDAY FOR THE
FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
COASTAL SANTA ROSA...COASTAL WALTON...INLAND ESCAMBIA...
INLAND OKALOOSA...AND INLAND SANTA ROSA.
MS...FREEZE WARNING FROM 1 AM SATURDAY TO 9 AM SATURDAY FOR THE
FOLLOWING ZONES: GREENE...PERRY...AND WAYNE.
FREEZE WATCH FROM 1 AM SUNDAY TO 8 AM SUNDAY FOR THE FOLLOWING
ZONES: GEORGE...GREENE...PERRY...STONE...AND WAYNE.
GM...SMALL CRAFT ADVISORY FROM 7 PM FRIDAY TO NOON SATURDAY FOR THE
FOLLOWING ZONES: COASTAL WATERS FROM DESTIN TO PENSACOLA FL
OUT 20 NM...COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA
MS OUT 20 NM...MOBILE BAY...WATERS FROM DESTIN TO PENSACOLA
FL FROM 20 TO 60 NM...AND WATERS FROM PENSACOLA FL TO
PASCAGOULA MS FROM 20 TO 60 NM.
&&Hazardous weather outlook, Apr 6, 11:40 PM CDT, 4 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 1140 PM CDT FRI APR 6 2007 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-079- 071200- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- MOBILE BAY-BALDWIN COASTAL-BALDWIN INLAND-BUTLER-CHOCTAW-CLARKE- CONECUH-COVINGTON-CRENSHAW-ESCAMBIA-ESCAMBIA COASTAL-ESCAMBIA INLAND- GEORGE-GREENE-MOBILE COASTAL-MOBILE INLAND-MONROE-OKALOOSA COASTAL- OKALOOSA INLAND-PERRY-SANTA ROSA COASTAL-SANTA ROSA INLAND-STONE- WASHINGTON-WAYNE-WILCOX- 1140 PM CDT FRI APR 6 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR INLAND SOUTHEAST MISSISSIPPI...SOUTHWEST ALABAMA...THE WESTERN FLORIDA PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TONIGHT AND SATURDAY... STRONG NORTHERLY WINDS WILL POSE A HAZARD TO SMALL CRAFT OPERATORS ON THE COASTAL WATERS AND MOBILE BAY THROUGH NOON SATURDAY. DUE TO LOW RELATIVE HUMIDITY AND NORTHERLY WINDS FROM 10 TO 15 MPH...THERE IS AN INCREASED RISK OF WILDFIRES ACROSS THE WESTERN FLORIDA PANHANDLE AND ALL OF SOUTH ALABAMA ON SATURDAY. A COLD AIRMASS WILL SETTLE OVER THE AREA TONIGHT...WITH OVERNIGHT TEMPERATURES EXPECTED TO FALL BELOW FREEZING OVER MOST OF THE AREA NORTH OF THE ALABAMA...FLORIDA STATE LINE. TEMPERATURES ARE EXPECTED TO START FALLING BELOW FREEZING AFTER MIDNIGHT...AND A FREEZE WARNING IS IN EFFECT FOR THESE AREAS UNTIL 9 AM SATURDAY. .DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY... A COLD AIRMASS WILL CONTINUE TO BRING FREEZING TEMPERATURES TO AREA AGAIN SATURDAY NIGHT...WITH FREEZING TEMPERATURES EXPECTED NORTH OF INTERSTATE 10. A STRONG NORTHERLY WIND FLOW WILL INCREASE TUESDAY AND WEDNESDAY... CREATING HAZARDOUS BOATING CONDITIONS FOR SMALL CRAFT. BY NEXT TUESDAY...A DEVELOPING LOW PRESSURE SYSTEM OVER THE PLAINS WILL TRACK EAST TOWARDS THE SOUTHEASTERN STATES. AT THIS TIME...IT APPEARS THERE WILL BE AN INCREASED RISK OF SEVERE STORMS ALONG THE CENTRAL GULF COAST REGION EARLY WEDNESDAY AS THIS AREA OF LOW PRESSURE MOVES EAST ACROSS MISSISSIPPI AND ALABAMA. STAY TUNED FOR ADDITIONAL UPDATES FROM THE NATIONAL WEATHER SERVICE. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT OFFICIALS FOR SEVERE WEATHER SHOULD NOT BE NEEDED THROUGH SATURDAY.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 7, 6:17 AM CDT | Fire Weather Watch | MOB | Butler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more | 24 hr |
Nearby
Freeze Warnings in Alabama, 2007Freeze Warnings in Mississippi, 2007Freeze Warnings in Florida, 2007Every freeze warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.